# SDR AALA201912059014

- Difficulty date: November 25, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 74,292 hours, 9,276 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 410045091
- Part serial: 64582A7
- Condition: Depleted
- Location: R2 Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR R2 BOTTLE DEPLETED (ZERO PRESSURE). REPLACED RESERVOIR ASSEMBLY PER STANDARD PRACTICES.
